MAUDE Adverse Event Report: MENTOR TEXAS MENTOR SILTEX ROUND SPECTRUM; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR TEXAS MENTOR SILTEX ROUND SPECTRUM; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Catalog Number 3542460M
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: deflation.(b)(4).
 
Event or Problem Description
It was reported that a (b)(6)-year-old hispanic female patient underwent a breast augmentation revision with a mentor siltex round spectrum 375cc and experienced deflation on the right breast implant.As a result, the patient will undergo removal on (b)(6) 2019.
 
Additional Manufacturer Narrative
On 9/5/2019, it was reported to mentor that the replacement devices were mentor smooth round spectrum 375cc.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
Device evaluation summary: during evaluation of the sample, a line of shell wear was observed on the posterior aspect.Leak testing was performed in accordance with mentor procedures, and a tear was detected within the line of shell wear, measuring less that 0.1 cm.No additional anomalies were observed.The shell wear is consistent with continuous and sustained stresses to the device, such as too small a breast pocket and folding or wrinkling of the shell in the breast pocket.   the manufacturing records were reviewed and the manufacturing criteria were met prior to the release of this lot.Rupture is a known complication associated with these devices and is referenced in our product insert data sheet.It should be noted that as part of our quality process, each device is visually inspected during manufacturing to ensure the device meets the required specifications prior to shipment.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
On (b)(6) 2019, it was reported to mentor that the concomitant product was a mentor siltex round spectrum 375cc, catalog number 3542460m, serial number 6773323-019, lot number 6773323.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On 9/10/2019, the mentor failure analysis lab has received the device for evaluation.The analysis has begun but is not complete at this time.When the investigational analysis has been completed, a supplemental report will be submitted.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR SILTEX ROUND SPECTRUM
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key8866547
Report Number1645337-2019-16543
Device Sequence Number16661613
Product Code FWM
UDI-Device Identifier00081317002109
UDI-Public00081317002109
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 07/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/27/2020
Device Catalogue Number3542460M
Device Lot Number7335849
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2019
Initial Date Received by Manufacturer 07/19/2019
Supplement Date Received by Manufacturer09/05/2019
09/11/2019
09/11/2019
09/17/2019
Initial Report FDA Received Date08/06/2019
Supplement Report FDA Received Date09/05/2019
09/11/2019
09/11/2019
09/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR